3 doctors weighed in:

I have pain on lft side.If I eat.Have taken senocot in case of constipation . But had bad diarrhea last tues.& very very little food since then?

3 doctors weighed in
Dr. Kevin Passer
Pediatrics - Psychiatry
2 doctors agree

In brief: Avoid laxitives

The pain could be caused by the senecot, which i would avoid.
Make sure you are taking in plenty of fiber. You might try a stool softener, like colace (docusate sodium) or surfak and avoid stimulating laxatives. For diarrhea, try drinking some gatoraid. For occasional contipation, try a teaspoon of epsom salts in a glass of water. Avoid laxitives.

In brief: Avoid laxitives

The pain could be caused by the senecot, which i would avoid.
Make sure you are taking in plenty of fiber. You might try a stool softener, like colace (docusate sodium) or surfak and avoid stimulating laxatives. For diarrhea, try drinking some gatoraid. For occasional contipation, try a teaspoon of epsom salts in a glass of water. Avoid laxitives.
Dr. Kevin Passer
Dr. Kevin Passer
Thank
Get help from a real doctor now
Dr. Cindy Juster
Board Certified, Pediatrics
32 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors